# SDR DL76G060927

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 36,003 hours, 5,446 cycles
- Engine: Ge CF680C2B7
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591C
- Part serial: 8105A
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, EQUIPMENT COOLING O/HEAT LIGHT AND FWD EQ SUP FAN 1 STATUS MSG. REPLACED FWD EQ COOLING SUPPLY FAN IAW AMM. MSG CLEARED            ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
